Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 53, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 19, 2013, 7:43 PM CDT for Cloud County, Republic County, Kansas. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2013, 7:43 PM CDT (00:43 UTC)
- Expired
- May 19, 2013, 8:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Cloud County, KS, Republic County, KS
The radar
The Grand Island radar (KUEX), 93 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 7:56 PM CDT | TSTM WND GST 60 | 3 Ese Jamestown, KS | ALSO DIME SIZED HAIL. |
| May 19, 8:00 PM CDT | TSTM WND DMG | 1 E Norway, KS | TREE BLOWN OVER THE ROAD. |
| May 19, 8:08 PM CDT | HAIL 1 | 7 E Norway, KS | NEAR THE TOWN OF TALMO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:47 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 588 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1386 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
771
WUUS53 KTOP 200043
SVRTOP
KSC029-157-200130-
/O.NEW.KTOP.SV.W.0053.130520T0043Z-130520T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
743 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLOUD COUNTY IN NORTH CENTRAL KANSAS...
SOUTHERN REPUBLIC COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 830 PM CDT
* AT 741 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RANDALL...
AND MOVING NORTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED. WINDS TO 70 MPH WERE REPORTED AROUND
BELOIT.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
CONCORDIA...BELLEVILLE...JAMESTOWN...NORWAY AND CLYDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3972 9794 3988 9750 3959 9739 3949 9794
TIME...MOT...LOC 0043Z 245DEG 37KT 3959 9801
HAIL...0.88IN
WIND...70MPH
$$
HENNECKE4 follow-up statements
714
WWUS53 KTOP 200053
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
753 PM CDT SUN MAY 19 2013
KSC029-157-200130-
/O.CON.KTOP.SV.W.0053.000000T0000Z-130520T0130Z/
REPUBLIC-CLOUD-
753 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN CLOUD
AND SOUTHERN REPUBLIC COUNTIES UNTIL 830 PM CDT...
AT 750 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JAMESTOWN...
AND MOVING NORTHEAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. THIS STORM PRODUCED 70 MPH WINDS AROUND
BELOIT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY
TO MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...CONCORDIA...BELLEVILLE...NORWAY AND CLYDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3972 9794 3988 9750 3959 9739 3949 9794
TIME...MOT...LOC 0053Z 245DEG 37KT 3962 9788
HAIL...1.75IN
WIND...70MPH
$$
HENNECKE580
WWUS53 KTOP 200110
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
810 PM CDT SUN MAY 19 2013
KSC029-157-200130-
/O.CON.KTOP.SV.W.0053.000000T0000Z-130520T0130Z/
REPUBLIC-CLOUD-
810 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CLOUD AND SOUTHERN REPUBLIC COUNTIES UNTIL 830 PM CDT...
AT 809 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
NORWAY...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. 60 MPH WINDS WERE REPORTED NEAR
JAMESTOWN.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
BELLEVILLE AND CLYDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3956 9760 3960 9774 3975 9786 3988 9750
3959 9739
TIME...MOT...LOC 0110Z 245DEG 37KT 3969 9767
HAIL...1.00IN
WIND...70MPH
$$
HENNECKE638
WWUS53 KTOP 200123
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
823 PM CDT SUN MAY 19 2013
KSC029-157-200130-
/O.CON.KTOP.SV.W.0053.000000T0000Z-130520T0130Z/
REPUBLIC-CLOUD-
823 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CLOUD AND CENTRAL REPUBLIC COUNTIES UNTIL 830 PM CDT...
AT 818 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AGENDA...AND
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3957 9751 3963 9768 3978 9777 3988 9750
3959 9739
TIME...MOT...LOC 0123Z 242DEG 41KT 3976 9744
HAIL...<.75IN
WIND...60MPH
$$
HENNECKE136
WWUS53 KTOP 200129
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
829 PM CDT SUN MAY 19 2013
KSC029-157-200139-
/O.EXP.KTOP.SV.W.0053.000000T0000Z-130520T0130Z/
REPUBLIC-CLOUD-
829 PM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLOUD AND SOUTH
CENTRAL REPUBLIC COUNTIES WILL EXPIRE AT 830 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 3957 9751 3963 9768 3978 9777 3988 9750
3959 9739
TIME...MOT...LOC 0129Z 242DEG 41KT 3978 9735
$$
HENNECKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 7:03 PM CDT, 40 minutes earlier.
Area forecast discussion, May 19, 7:03 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 703 PM CDT SUN MAY 19 2013 .SHORT TERM...(TONIGHT) ISSUED AT 419 PM CDT SUN MAY 19 2013 STRONG TO SEVERE CONVECTION IS EXPECTED TO CONTINUE ACROSS THE CWA THIS EVENING. UPPER JET IS NOSING INTO SOUTH CENTRAL KANSAS WITH MUCH OF THE CWA UNDER THE FAVORABLE LEFT EXIT REGION ENHANCING LIFT OVER NORTH CENTRAL AND NORTHEAST KANSAS. STEEP MID LEVEL LAPSE RATES OF 8 TO 9 DEGREES CELSIUS HAVE OVERSPREAD NORTHEAST KANSAS AS THE UPPER TROUGH PIVOTS NORTHEAST THIS AFTERNOON AND EVENING. CAPE VALUES HAVE INCREASED TO 2000 TO 4000 J/KG AND BULK SHEAR OF 40 TO 50 KTS. POTENTIAL FOR ISOLATED TORNADOES IS EXPECTED TO CONTINUE INTO THE MID EVENING HOURS. 0-1 KM STORM RELATIVE HELICITY 100 TO 150 M2/S2 IS FORECAST FROM SOUTH CENTRAL KANSAS ACROSS EAST CENTRAL KANSAS THIS EVENING. A COLD FRONT WILL ALSO MOVE THROUGH MUCH OF THE CWA TONIGHT BEFORE STALLING SOUTHEAST OF THE TURNPIKE TOWARD MORNING. LOWS TONIGHT WILL RANGE FROM THE MID 50S NORTH CENTRAL TO THE MID 60S EAST CENTRAL. .LONG TERM...(MONDAY THROUGH SUNDAY) ISSUED AT 419 PM CDT SUN MAY 19 2013 UPPER LOW WILL CUTOFF OVER THE NORTHERN PLAINS MONDAY AND MOVE LITTLE THROUGH TUESDAY. WITH THE COLD AIR ALOFT THERE WILL BE STEEPER LAPSE RATES AND A CONTINUED POTENTIAL FOR SOME CONVECTION GRAZING THE NORTHERN CWA UNTIL THE UPPER LOW SPINS EASTWARD BY WEDNESDAY. AT THE SAME TIME...THE BOUNDARY THAT GETS PUSHED SOUTHWARD INTO SOUTHERN KS WILL LINGER WITH CONTINUED CHANCES FOR THUNDERSTORMS ACROSS THE SOUTHERN AND ESPECIALLY THE FAR SOUTHEAST CWA UNTIL THE EASTWARD MOVEMENT OF THE UPPER TROUGH PUSHES THE BOUNDARY AND DRIER AIR SOUTH OF THE CWA. THIS WILL TAKE PLACE TUESDAY NIGHT THROUGH WEDNESDAY. HIGHS MONDAY WILL BE IN THE 80S...THEN COOLING INTO GENERALLY THE MIDDLE 70S FOR TUESDAY AND WEDNESDAY. AS THE UPPER TROUGH CONTINUES TO SHIFT EASTWARD THROUGH THE END OF THE WEEK...WARM AIR ADVECTION WILL SPREAD NORTHEASTWARD ACROSS THE AREA AS UPPER RIDGING ALOFT DEVELOPS ACROSS THE CENTRAL PLAINS. THIS WILL WARRANT A REINTRODUCTION OF CHANCES FOR THUNDERSTORMS THURSDAY INTO THE WEEKEND. AS THIS OCCURS...HIGHS SHOULD BEGIN TO EDGE BACK INTO THE LOW TO MID 80S FOR THE WEEKEND. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 703 PM CDT SUN MAY 19 2013 MAIN LINE OF STORMS HAS MOVED OFF TO THE NORTHEAST OF THE TOP AND FOE TERMINALS. OTHER SCATTERED STORMS MAY MOVE INTO THE TERMINAL AREA BETWEEN 01Z AND 03Z. VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION AND AFTER 05Z. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...53 LONG TERM...63 AVIATION...53
Hazardous weather outlook, May 19, 7:15 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TOPEKA KS 715 PM CDT SUN MAY 19 2013 KSZ008>012-020>024-026-034>040-054>056-058-059-210015- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 715 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL EXIT THE AREA TO THE EAST OF HIGHWAY 75 BY 730 PM. OTHER SCATTERED THUNDERSTORMS FURTHER TO THE WEST IN CENTRAL AND NORTH CENTRAL KANSAS MAY STILL MOVE EAST THROUGH THE EVENING AND PRODUCE ADDITIONAL SEVERE HAIL AND WIND GUSTS BEFORE WEAKENING. ANY ADDITIONAL HAIL IS EXPECTED TO BE QUARTER SIZE OR SMALLER...BUT MAY STILL CONTAIN DAMAGING WIND GUSTS OVER 60 MPH. AN ISOLATED TORNADO CANNOT BE RULED OUT. A TORNADO WATCH STILL REMAINS IN EFFECT FOR THE ENTIRE AREA UNTIL 10 PM CDT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS ANOTHER CHANCE FOR SEVERE WEATHER ON MONDAY AFTERNOON AND EVENING...WITH HIGHER CHANCES FOR SEVERE WEATHER ALONG AND SOUTHEAST OF THE KANSAS TURNPIKE. LARGE HAIL AND ISOLATED TORNADOES ARE THE PRIMARY THREAT FROM THESE STORMS. A CHANCE FOR THUNDERSTORMS RETURNS THURSDAY...WITH INTERMITTENT CHANCES FOR STORMS INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS STILL POSSIBLE FOR A FEW MORE HOURS THIS EVENING BEFORE STORMS WEAKEN AND MOVE EAST.
In the hours before
Local storm report, May 19, 6:56 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
656 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND GST LAWRENCE AIRPORT 39.02N 95.22W
05/19/2013 M59 MPH DOUGLAS KS ASOS
&&
KSANDERSLocal storm report, May 19, 7:02 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
702 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST S WHITING 39.58N 95.61W
05/19/2013 E60.00 MPH JACKSON KS TRAINED SPOTTER
&&
KSANDERSLocal storm report, May 19, 7:09 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
709 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 1 W MCLOUTH 39.20N 95.23W
05/19/2013 JEFFERSON KS LAW ENFORCEMENT
TREES BLOWN DOWN ON K-16 HIGHWAY ABOUT 1.5 MILES WEST OF
MCLOUTH.
0655 PM TSTM WND DMG OSKALOOSA 39.22N 95.31W
05/19/2013 JEFFERSON KS LAW ENFORCEMENT
DAMAGE TO METAL ROOFS AT A LUMBER YARD ON HIGHWAY 59.
&&
JWLocal storm report, May 19, 7:19 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
719 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 6 ESE OSKALOOSA 39.20N 95.21W
05/19/2013 JEFFERSON KS TRAINED SPOTTER
TREE CAME DOWN ON VACANT HOUSE
&&
KSANDERSSpecial weather statement, May 19, 7:32 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
732 PM CDT SUN MAY 19 2013
KSZ035-037-200100-
DICKINSON-MORRIS-
732 PM CDT SUN MAY 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR MORRIS AND SOUTHEASTERN DICKINSON
COUNTIES...
THROUGH 800 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 50
MPH ACROSS PORTIONS OF MORRIS AND SOUTHEASTERN DICKINSON COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS
CAPABLE OF PRODUCING PENNY SIZE HAIL AND STRONG WINDS AROUND 50 MPH.
SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE LATIMER...WILSEY...
WHITE CITY...PARKERVILLE AND DWIGHT.
A TORNADO WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE
A WARNING IS ISSUED.
&&
LAT...LON 3852 9694 3861 9694 3861 9705 3887 9681
3887 9651 3883 9650 3882 9639 3852 9683
TIME...MOT...LOC 0031Z 226DEG 44KT 3861 9689
PHILLIPSLocal storm report, May 19, 7:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
739 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG ESE MELVERN 38.51N 95.64W
05/19/2013 OSAGE KS TRAINED SPOTTER
A 4 FOOT DIAMETER TREE BLOWN OVER ONTO HOUSE AT THEIR
LOCATION.
&&
SWThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:21 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 39 min |
| May 19, 7:32 PM CDT | Special Weather Statement | TOP | Morris | 28 min |
| May 19, 8:16 PM CDT | Severe Thunderstorm Warning | TOP | Republic, Washington | 44 min |
| May 19, 8:48 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 27 min |
| May 20, 8:15 AM CDT | Special Weather Statement | TOP | Anderson | 30 min |
| May 20, 8:38 AM CDT | Special Weather Statement | TOP | Anderson | 37 min |
| May 20, 8:47 AM CDT | Special Weather Statement | TOP | Anderson | 28 min |
| May 20, 2:48 PM CDT | Special Weather Statement | TOP | Anderson | 27 min |
| May 20, 2:57 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 18 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.